Atkin-Lehner Operators.
Mathematische Annalen, Tome 246 (1979), pp. 121-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__246_163332,
author = {Daniel Flath},
title = {Atkin-Lehner {Operators.}},
journal = {Mathematische Annalen},
pages = {121--124},
year = {1979},
volume = {246},
zbl = {0405.10020},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__246_163332/}
}
Daniel Flath. Atkin-Lehner Operators.. Mathematische Annalen, Tome 246 (1979), pp. 121-124. http://geodesic.mathdoc.fr/item/MAN_1979__246_163332/